KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Numerical methods for hypersingular integrals on the real line

TitleNumerical methods for hypersingular integrals on the real line
Publication TypeJournal Article
Year of Publication2017
AuthorsDe Bonis, MCarmela, Occorsio, D
JournalDolomites Research Notes on Approximation
Volume10
IssueSpecial_Issue
Pagination97-117
Date Published06/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2017/specialissue/11
DOI10.14658/pupj-drna-2017-Special_Issue-11